# SDR SWAA2014012024231

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 35,524 hours, 24,129 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Part number: SG95530003
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON AFT UPPER ATTACH ANGLE CRACKED.  REPAIRED ANGLE IAW DRAWING.
